| Model Number |
H74912044169070 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the balloon burst and a fragment became entrapped on the implanted stents.The target lesion was 65% stenosed and located in the iliac vein.Two venous wallstents were successfully implanted to treat may-thurner syndrome.An xxl balloon was selected for use to post-dilate the venous wallstents.The xxl balloon was inflated twice at five atmospheres for 30 second durations.However, the balloon burst and a fragment became caught on the implanted wallstents.The physician attempted to use a snare to remove the fragment but was unsuccessful.Another stent was then implanted to trap the balloon fragment against the implanted stents.A future procedure is planned in order to remove the balloon fragment.